MAUDE Adverse Event Report: STERIS CANADA ULC SYSTEM 1 ENDO

STERIS CANADA ULC SYSTEM 1 ENDO
Model Number 1 endo
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a burn while handling a cup of s40 sterilant concentrate.The employee sought and received medical treatment.
 
Additional Manufacturer Narrative
User facility personnel stated that the employee subject of the reported event punctured the s40 sterilant concentrate cup prior to placing it into their system 1 endo system.The employee should not have punctured the s40 sterilant concentrate cup prior to placing it in the system 1 endo system.The user is only instructed to remove the s40 sterilant concentrate cup from the carton and then place it into the system 1 endo system.The operator manual states (pg.7-2), "open the sterilant carton at the tear notch and remove the container." "place the sterilant container into the sterilant compartment which is located in the lower right hand corner of the processing tray." the employee subject of the reported event was counseled on the proper handling of s40 sterilant concentrate and the operating procedures for the system 1 endo system.

Brand Name
SYSTEM 1 ENDO
Common Device Name
SYSTEM 1 ENDO
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16028938
Report Number9680353-2022-00030
Device Sequence Number5476857
Product Code MED
UDI-Device Identifier00724995170554
UDI-Public00724995170554
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1 endo
Device Catalogue NumberP6900
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Initial Report FDA Received Date12/21/2022
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown